# SDR UIEA2022021000100

- Difficulty date: February 8, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 94,038 hours, 23,997 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: 1000679
- Part serial: NSN
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O, P
- Precautionary procedure: K, O

## Discrepancy

COCKPIT PORTABLE EMERGENCY EXIT LIGHT INOP NEEDS REPLACED(  R+R COCPIT EMERG. EXIT LIGHT OPS CHECK WORK DONE IAW AMM 33-51-01  )
